# SDR YENA2022031400187

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION EXTERNAL SKIN LOC. BTW FR41 TO FR42 ON STIFFENER 17 L/H SIDE IN CENTER FUEL TANK (CPCP RELATED MPD TASK; "EVALUATED REWORKED AREA LOCATED ON EXTERNAL SKIN BTW FR41 TO FR42 ON STIFFENER 17 LH IN CENTER FUEL TANK AND FOUND OUT LIMITS I.A.W. SRM A320 57-11-11-283-001 PROCEDURE 2. MEASURES OF REWORK ARE: L=
5.992 INCH W= 5.489 INCH D= 0.051 INCH. ACCOMPLISHED REPAIR OF CORROSION ON THE CENTER WING BOX UPPER SKIN PANEL UPPER SURFACE AT FRAME 41-42 AROUND STIFFENERS 16-17 IN ACCORDANCE WITH AEROMAN EA 57-0594-21 REV. 0 ( COVER PLUS PART 1 PLUS 2 PART 2 PLUS PART 3 )AND EC NO.A21-1370-01.TOOL USED CALIPER P/N: 500-752-20; S/N:B21038251; DUE DATE: AUG-13-2022, ET EQUIPMENT P/N: NORTEC 600D, S/N: 2000053402,DUE DATE: APR-23-2022, NDT TOOL P/N:35 DL,S/N: 091419910, DUE DATE: NOV-30-2021, NDT TOOL P/N: 45MG, S/N: 130066401, DUE DATE: JUN-17-2022; DEPTH GAUGES P/N: 547-218S, S/N: 003730, DUE
DATE: OCT- 27-2022, RADIUS GAGES P/N: S167C, S/N: 28524, DUE DATE: JUL-19-2022, TORQUE P/N: QD2R200, S/N:0718904645; DUE DATE: JAN-08-2022, TORQUE 5-75LB-FT P/N: QD2FR75B, S/N: 07211238101, DUE DATE: JUL-31-2022.AEROMAN NR 2021-499850 A&P 8617712 / INSP163"
